Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Viagra works with 3TC+D4T+Sustiva?
Jun 20, 2001

To start, thanks for your help!! I have had ED after some years and I had been trying Viagra to avoid this kind of trouble. I started using Viagra(25mg) when I was using 3TC+D4T+Crixivan and it was very fine... Full and long erection.... Now, I'm using 3TC+D4T+Sustiva and even using Viagra 5Omg I can't have a complete erection and just for a short time.... Is it because I'm use Sustiva? Should I use a highest Viagra dosis? I have good testosterone levels and I don't know what can I do no more....Thanks a lot....

Latino

Response from Dr. Boyle

While a Viagra/Sustiva interaction is not specifically listed in either package insert, Sustiva induces the enzymes (CYP3A4 and 2C9) that metabolize Viagra, and therefore, it is likely that concomitant use of Sustiva and Viagra may reduce, to some degree, Viagra levels. I would discuss this potential interaction with your doctor and consider increasing the dose of Viagra to overcome it.



Previous
Trizivir - Side effects?
Next
Neuropathy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement